# SDR C2XA10IA325

- Difficulty date: December 10, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 21,667 hours, 11,619 cycles
- System (JASC): 2213 · Flight Controller
- Part: Controller
- Part number: 7021170951
- Part serial: 02031130
- Condition: Overheated
- Location: Autopilot Sys
- Part time: 20,824 hours, 13,787 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 3026, DURING PREFLIGHT INSPECTION THE CREW REPORTED A BURNING SMELL COMING IN THE COCKPIT.  MAINTENANCE INSPECTED THE COCKPIT, REMOVED AND REPLACED THE GUIDANCE CONTROLLER, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
